Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: RE EFFEXOR-DID ANYONE HAVE TINNITUS SYMPTOMS Nurtureman

Posted by zinya on October 19, 2003, at 10:54:42

In reply to RE EFFEXOR-DID ANYONE HAVE TINNITUS SYMPTOMS, posted by Nurtureman on October 17, 2003, at 16:38:36

Just one suggestion to at least check out: A friend of mine who was on Effexor for over a year was pretty convinced she had tinnitus and related to Effexor, but she just recently went to an ENT and discovered that it wasn't tinnitus but rather hardened wax on her eardrum that had to be removed, which has made all the difference. You might try getting an ENT appt. at least to rule out this possibility. I know from my mom's experience, that with age, wax buildup -- in ways that are actually worsened by use of q-tips -- does become a regular maintenance problem for some (my friend and I are both in 50's, which is decidedly *not* old, mind you!!!, but still these processes *do* begin already) ...

i've had *some* ringing in ears increase on effexor but it's been very sporadic, usually just when i re-enter the house from being out driving, and it seems the contrast in sound levels leaves my ears ringing for some time but it goes away... I too should have an ENT appt though...

If it can cause symptoms of ringing in ears, as it had for my friend, then it's even more worth the effort to check it out...

good luck,
zinya


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zinya thread:13781
URL: http://www.dr-bob.org/babble/20031015/msgs/270803.html